Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Gynecologist on Vaginal Itching

person-avatar

Asking for Self, Female, 23 years old, Rawalpindi

I was diagnosed with PCOS two months back and the doctor prescribed me Primolut N. I completed two courses of medicine, 10 days each. During each course, I had severe vaginal itch starting from the 5th 6th of medicine and ending 2 to 3 days after ceasing medicine use. However, I did not take medicine this month but have a vaginal itch that started a week after periods. I want to know the cause and remedy for it. Moreover, I feel dryness in the area and it has become extremely sensitive to hair removing cream.

Gynecologist in Attock - Dr. Komal Aftab

Dr. Komal Aftab - Gynecologist

MBBS, FCPS | Attock

review-stars

37 Positive Reviews

this is most likely due to fungal infection... anfld hormonal changes
use capsule fungone 150 mg once in a week for 3 weeks .. apply canestine cream on the affected area....use dermovate cream after air removal


0

0

Gynecologist in Karachi - Dr. Abeda Ariff

Dr. Abeda Ariff - Gynecologist

| MBBS | FCPS (Obstetrics & Gynecology) | | Karachi

review-stars

38 Positive Reviews

any discharge? smell?


0

0

Attach Photo here: